# SDR SWAA2025032496721

- Difficulty date: February 16, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 57,118 hours, 34,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER CHORD AT BS 698 RBL 63 WL 208. (MARKED) <[01] REFER TO FAULT TTG8Q00YQ2WS WHERE EA 25-153-00417 WAS ADDED AS A SUBTASK; [02] VERIFIED CORRECTIVE ACTION 1.
